# SDR 03FDEA01648

- Difficulty date: September 26, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT BS 720F 18, STR 27R.    CUT OUT DAMAGED STR B/S 720F 9   FABRICATED AND INSTALLED STR 27R.  REPAIRED IAW   SRM 53-10-3  FIG 1.
